# SDR QXEA2015042300213

- Difficulty date: April 17, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 7 REQUIRES REPLACEMENT, PN 85361510-103, DUE TO CORROSION. REMOVED SEAT TRACK SPLICE ANGLES AT FS X229.5 BL Y-9.250 IAW SRM 51-40-15, PARA 6M, 51-42-05 PARA 4E. INSTALLED SEAT TRACK SPLICE ANGLES AT FS 229.5 BLY-9.250 REF DWG 85307071, REV A DATED 98/10/05. REMOVED SPLICE OF SEAT TRACK NR 8 COMMON TO SEAT TRACK NR 7 IAW SRM 51-42-05 AND SRM 51-40-15. INSTALLED SEAT TRACK SPLICE ANGLES TO FS 571.00, BLY-9.250 COMMON TO SEAT TRACK NR 8 REF DWG 8530771, REV A DATED 98/10/05. LOCATED AND DRILLED NEW SEAT TRACK NR 7, PN:85361510-103, PO:THORSTK-02/126 REF DWG 85307071, REV A DATED 98/10/05 AND DWG 85361501, REV E DATED 2013-02-12. INSTALLED SEAT TRACK NR 7 STA X321 TO X469 REF SRM 51-42-05, REPAIR 01 AND DWG 85361501, REV E 2013-02-12, SRM 51-41-00 AND DWT 85361501 AND 85307071.
